IJPAM: Volume 78, No. 3 (2012)
Department of Business Information
Faculty of Information Management
Osaka University of Economics
2, Osumi Higashiyodogawa Osaka, 533-8533, JAPAN
Abstract. This paper presents a newly developed theorem for the construction of fixed points under congruent and similar transformations, which differs from existing theorems based on Euclidean geometry. It also explains the random-dot pattern that facilitated the invention of this new theorem.
Received: December 14, 2011
AMS Subject Classification: 00A09, 51A02, 97G02
Key Words and Phrases: fixed point, construction, congruent transformation, similar transformation, random-dot pattern
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395